| Model Number |
0998-00-3023-53 |
| Medical Device Problem Codes |
Disconnection (1171); Smoking (1585); Sparking (2595); Charging Problem (2892); Material Integrity Problem (2978); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during clinical use the cs300 intra-aortic balloon pump (iabp) malfunctioned.Battery is not holding a charge and plug malfunction has been reported.Patient involved.Patient was trasffered via air from cfvmc to unc hospital for continued care.Furthermore during swapping iabp to teleflex device crew noticed smoking coming from device.Patient successfully swapped to unc equipment later.After swapping charring on outled was noted.No harm reported.The getinge fst was dispatched to evaluate the unit.It was reported that fse plugged the device in and plug started sparking.Fse unplugged device and powered it down.The photos attached during evaluation shows that plug is fried (visible charred plug and deformation).
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.